MathSciNet Relay Station
MathSciNet bibliographic data
MR570384 15A23
Gray, L. J.; Wilson, D. G. Nonnegative factorization of positive semidefinite nonnegative matrices. Linear Algebra Appl. 31 (1980), 119–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement